# SDR FDEA201502190548

- Difficulty date: February 19, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 917 hours, 26,197 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR MANIFOLD ONE FAIL ALERT.  BLEED ONE TURNED OFF & ALERT WENT AWAY.  RETURN TO FIELD.  TEMP COMING OUT OF BLEED ONE AT THE TIME WAS 210 C.   FOUND SENSE LINE TO NR 1 FAN AIR VALVE BAD.  R & R SENSE LINE.
